# SDR DALA2019072304469

- Difficulty date: July 22, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 88,792 hours, 40,358 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 669, L/P 1183847) RUDDER PCU INPUT ROD ENDS CORRODED. UPPER, CENTER AND LOWER. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0230:2020-2331/003 00168. CLEANED ROD ENDS REF: AMM 51-00-53-102-091. NO CORROSION FOUND.
